Diophantine equations over global function fields IV: S-unit equations in several variables with an application to norm form equations
dc.contributor.author | Gaál, István | |
dc.contributor.author | Pohst, Michael | |
dc.date.accessioned | 2011-04-27T15:23:54Z | |
dc.date.available | 2011-04-27T15:23:54Z | |
dc.date.issued | 2010 | |
dc.date.pasync | 2017-12-01T09:07:24Z | |
dc.date.updated | 2017-12-01T09:07:24Z | |
dc.identifier.citation | Journal Of Number Theory. -130 : 3 (2010), p. 493-506. -J. Number Theory. - 0022-314X | |
dc.identifier.doi | http://dx.doi.org/10.1016/j.jnt.2008.06.014 | |
dc.identifier.issn | 0022-314X | |
dc.identifier.opac | http://webpac.lib.unideb.hu:8082/ebib/CorvinaWeb?action=cclfind&resultview=long&ccltext=idno+BIBFORM016263 | hu |
dc.identifier.uri | http://hdl.handle.net/2437/105149 | |
dc.language | eng | |
dc.rights | Creative Commons Attribution Non-Commercial No Derivatives License | |
dc.rights.access | open access pre-print és post-print (24h embargó) | |
dc.rights.owner | Elsevier | |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | |
dc.subject.mab | Természettudományok | |
dc.subject.mab | Matematika- és számítástudományok | |
dc.title | Diophantine equations over global function fields IV: S-unit equations in several variables with an application to norm form equations | |
dc.type | folyóiratcikk |
Fájlok
Eredeti köteg (ORIGINAL bundle)
1 - 1 (Összesen 1)
Nincs kép
- Név:
- file_up_gaalIVa5 revised2.pdf
- Méret:
- 181.2 KB
- Formátum:
- Adobe Portable Document Format
- Leírás:
- pre-print